Optimal $L^p$-properties of Green's functions for non-divergence elliptic equations in two dimensions

Volume 169 / 2005

Gioconda Moscariello, Carlo Sbordone Studia Mathematica 169 (2005), 133-141 MSC: 35J15, 35J70. DOI: 10.4064/sm169-2-3

Abstract

A sharp integrability result for non-negative adjoint solutions to planar non-divergence elliptic equations is proved. A uniform estimate is also given for the Green's function.

Authors

  • Gioconda MoscarielloDipartimento di Matematica “R. Caccioppoli”
    Università di Napoli “Federico II”
    Via Cintia, 80126 Napoli, Italy
    e-mail
  • Carlo SbordoneDipartimento di Matematica “R. Caccioppoli”
    Universita di Napoli “Federico II”
    Via Cintia, 80126 Napoli, Italy
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image